Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anxiety
Jan 21, 2012

I started Isentress and Truvada about 2 weeks ago and I'm feeling so much anxiety, nervousness and slightly paranoid. I read these could be side effects from the drugs. How common is this and do you think theses feelings will go away? :(

Response from Dr. Henry

Stress, anxiety, and other mental abnormalities can sometimes be triggered by raltegravir or (less likely)your other HIV meds. Also, for some patients, simply starting HIV meds is traumatic. I would discuss your concerns promptly with your HIV provider. KH



Previous
Atripla, Gas & Back Pain
Next
Medrol and Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement